# SDR CA190705001

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 19,830 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 204032851001
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom Assy., Bell
- Component part number: 204032800005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION OF TAILBOOM ATTACHMENT FITTINGS THE UPPER L/H FITTING WAS SUSPECTED TO BE CRACKED. THE TAILBOOM AND COWLS WERE REMOVED FOR CLOSER INSPECTION. UPON CLOSER INSPECTION THE FITTING WAS FOUND TO BE CRACKED. TAILBOOM WAS REMOVED, FITTING REPLACED NEW AND AIRCRAFT RE-ASSEMBLED AS REQUIRED. (TC# 20190705001)
